# SDR 9511439925

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 ENGINE OIL FILTER CLOG WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL, TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED THE MAIN OIL FILTER TO INSPECT FOR ABNORMAL DEBRIS, NONE FOUND.  A NEW OIL FILTER WAS INSTALLED. DURING SUBSEQUENT RUNUP, SYSTEM OPERATION WAS NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
